# SDR EISA95439

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIB AND STIFFENER INSIDE LEFT WING LE AFT OF NR 2 LE FLAP AND 14 INCHES OUTBOARD OF ACTUATOR.  FABRICATED REPAIR PARTS PER SRM 51-40-4.  INSTALLED PER SRM 51-40-4.  (M)
